Originally Posted By: Life's A Dream

I'm on prescription medications that have far nastier (even fatal) withdrawal symptoms (klonopin and paxil). And that's a doctor giving me that. I've gotten to the point I see little difference between street dealers and prescribing psychologists. Sorry to be so bleak.


Shit, I was going to post something about klonopin, well anyways yeah I'm prescribed that, and thanks for scaring my already overactive imagination, I've read nightmares about this stuff, but it's the only drug that's helped me with my anxiety... eek

What's funny is, I'm prescribed so god damn many of these pills I have two completely full bottles of them (360 pills!). AND A CHILDREN'S HOSPITAL psych prescribed them to me! (She was a regular psych but got switch the children's so now I'm seeing her until I can find a new one)

I hope I don't get addicted, as I've picked up smoking again... and taking a bit more than I'm supposed to of klonopin is tempting.

Just a question, have you experianced the withdrawal from klonopin or have you not stopped taking it before?


Edited by CloudyFalls (03/04/13 07:29 PM)
_________________________
"The world is a dangerous place to live; not because of the people who are evil, but because of the people who don't do anything about it." - Albert Einstein